# SDR DALA2016021601209

- Difficulty date: February 15, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 53,004 hours, 24,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACK INDICATIONS ON SIDE BOX BEAM AT FRAME 43 Y- 1650.   REPLACED PREASURE PLATE IAW SRM 51-72-11.
